Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Brüdern, Jörg / Cohen, Frederick R. / Droste, Manfred / Duzaar, Frank / Neeb, Karl-Hermann / Noguchi, Junjiro / Shahidi, Freydoon / Sogge, Christopher D. / Wienhard, Anna

6 Issues per year


IMPACT FACTOR 2016: 0.755
5-year IMPACT FACTOR: 0.789

CiteScore 2016: 0.67

SCImago Journal Rank (SJR) 2016: 1.000
Source Normalized Impact per Paper (SNIP) 2016: 1.168

Mathematical Citation Quotient (MCQ) 2016: 0.75

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 15, Issue 2 (Jan 2003)

Issues

The Oka principle for multivalued sections of ramified mappings

Franc Forstneric
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/form.2003.018

About the article

Published Online: 2006-01-23

Published in Print: 2003-01-13


Citation Information: Forum Mathematicum, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/form.2003.018.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Rafael B. Andrist
Journal of Mathematical Analysis and Applications, 2016, Volume 435, Number 1, Page 315
[2]
Antonio Alarcón and Franc Forstnerič
Inventiones mathematicae, 2014, Volume 196, Number 3, Page 733

Comments (0)

Please log in or register to comment.
Log in